Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 435480, 11 pages
http://dx.doi.org/10.1155/2013/435480
Research Article

Estimates of the Fundamental Solution for Higher Order Schrödinger Type Operators and Their Applications

Kobe City College of Technology, 8-3 Gakuen-higashimachi, Nishi-ku, Kobe 651-2194, Japan

Received 3 October 2013; Accepted 21 November 2013

Academic Editor: Hendra Gunawan

Copyright © 2013 Satoko Sugano. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.